Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 46, NWS Austin/San Antonio, TX

April 24, 2019Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2019, 3:08 PM CDT for Travis County, Williamson County, Texas. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2019, 3:08 PM CDT (20:08 UTC)
Expired
Apr 24, 2019, 3:47 PM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 41 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 3:11 PM CDTTSTM WND GST 601 Ese Leander, TXTRAINED SPOTTER ESTIMATED 50 TO 60 MPH THUNDERSTORM WIND GUSTS IN LEANDER.
Apr 24, 3:20 PM CDTTSTM WND DMG2 S Georgetown, TXLARGE TREE BLOWN DOWN ON LEANDER ROAD JUST WEST OF IH-35. TIME OF EVENT ESTIMATED WITH RADAR.
Apr 24, 3:20 PM CDTTSTM WND GST 602 S Georgetown, TXPUBLIC REPORT OF ESTIMATED 60 MPH THUNDERSTORM WIND GUST.
Apr 24, 3:25 PM CDTTSTM WND DMG2 Nnw Leander, TXRECEIVED PICTURES OF FENCES BLOWN DOWN AS WELL AS A SMALL TREE, VIA TWITTER.
Apr 24, 3:30 PM CDTTSTM WND DMG3 Wnw Leander, TXSTORM SPOTTER REPORTED MULTIPLE MEDIUM SIZED TREES KNOCKED DOWN AND DAMAGE TO SHINGLES ON A ROOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:51 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.1 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1752 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

168 
WUUS54 KEWX 242008
SVREWX
TXC453-491-242115-
/O.NEW.KEWX.SV.W.0046.190424T2008Z-190424T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
308 PM CDT Wed Apr 24 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Williamson County in south central Texas...
  North central Travis County in south central Texas...

* Until 415 PM CDT.

* At 307 PM CDT, a severe thunderstorm was located over Leander, or
  near Cedar Park, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Round Rock, Cedar Park, Georgetown, Serenada, Leander, Hutto,
  Liberty Hill, Jarrell, Weir, Georgetown Dam, Sun City, Theon,
  Walburg, Jonah, Seward Junction and Brushy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds, and continuous cloud to ground lightning are 
occurring with this storm. Move indoors immediately. Lightning is 
one of nature's leading killers. Remember, if you can hear thunder, 
you are close enough to be struck by lightning.

&&

LAT...LON 3052 9793 3062 9798 3081 9761 3057 9751
TIME...MOT...LOC 2007Z 252DEG 27KT 3060 9787 

HAIL...<.75IN
WIND...60MPH
 
$$

PLATT
3 follow-up statements
359 
WWUS54 KEWX 242019
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
319 PM CDT Wed Apr 24 2019

TXC453-242028-
/O.CAN.KEWX.SV.W.0046.000000T0000Z-190424T2115Z/
Travis TX-
319 PM CDT Wed Apr 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TRAVIS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 3053 9785 3065 9792 3081 9761 3057 9751
TIME...MOT...LOC 2018Z 252DEG 27KT 3063 9777 

$$

TXC491-242115-
/O.CON.KEWX.SV.W.0046.000000T0000Z-190424T2115Z/
Williamson TX-
319 PM CDT Wed Apr 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL WILLIAMSON COUNTY...

At 318 PM CDT, a severe thunderstorm was located near Georgetown Dam,
or near Georgetown, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Round Rock, Cedar Park, Georgetown, Serenada, Leander, Hutto, Liberty
Hill, Jarrell, Weir, Georgetown Dam, Sun City, Theon, Walburg, Jonah,
Seward Junction and Brushy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3053 9785 3065 9792 3081 9761 3057 9751
TIME...MOT...LOC 2018Z 252DEG 27KT 3063 9777 

HAIL...<.75IN
WIND...60MPH
 
$$

PLATT
665 
WWUS54 KEWX 242030
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
330 PM CDT Wed Apr 24 2019

TXC491-242115-
/O.CON.KEWX.SV.W.0046.000000T0000Z-190424T2115Z/
Williamson TX-
330 PM CDT Wed Apr 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL WILLIAMSON COUNTY...

At 329 PM CDT, a severe thunderstorm was located over Weir, or near
Serenada, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Round Rock, Georgetown, Serenada, Hutto, Jarrell, Weir, Georgetown
Dam, Sun City, Theon, Jonah and Walburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3055 9769 3072 9778 3081 9761 3057 9751
TIME...MOT...LOC 2029Z 247DEG 37KT 3069 9761 

HAIL...<.75IN
WIND...60MPH
 
$$

PLATT
361 
WWUS54 KEWX 242047
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
347 PM CDT Wed Apr 24 2019

TXC491-242057-
/O.CAN.KEWX.SV.W.0046.000000T0000Z-190424T2115Z/
Williamson TX-
347 PM CDT Wed Apr 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILLIAMSON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 3055 9769 3072 9778 3081 9761 3057 9751
TIME...MOT...LOC 2046Z 252DEG 27KT 3073 9746 

$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 2:58 PM CDT, 10 minutes earlier.

Area forecast discussion, Apr 24, 2:58 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
258 PM CDT Wed Apr 24 2019

.SHORT TERM (Tonight)...
As expected, it has been an active weather day across the region.
Per GOES-16 water vapor imagery, the center of the mid level low is
currently located over the Big Bend region. The cold front is located
from near Lampasas south toward Faith Ranch along the Rio Grande and
moving east. An outflow boundary that was kicked off from the
overnight convection across the Dallas-Fort Worth area moved through
the region this morning, setting up shop across the Coastal Plains.
This has managed to temper the severe threat somewhat today, as most
storms became elevated. Also, persistent cloud cover has kept
instability lowered. With all that being said, a severe thunderstorm
watch remains in effect for the vast majority of the region through 7
pm, mainly for marginally severe hail and strong winds. The Flash
Flood Watch remains in effect through midnight tonight for portions
of the Hill Country and Austin metro, but this will likely be
cancelled early as precipitation will come to an end earlier than
expected. As of 2:30 pm, a broken line of showers and thunderstorms
which developed along the surface cold front exists from near Burnet
south toward Comfort and moving east. Rainfall amounts continue to be
manageable and no active convective warnings are in effect, although
some of these storms are likely producing some small hail, gusty
winds and brief periods of very heavy rain, especially across western
portions of Travis and Williamson Counties. This activity should be
reaching the I-35 corridor sometime in the 3 pm to 4 pm time frame.
High resolution convection allowing models show convection ending
fairly quickly from west to east this evening, with all remaining
precip clearing from the I-35 corridor by mid evening and completely
out of the CWA by late evening. Some post frontal elevated supercells
have developed off the mountains of northern Mexico, but those
should decay before crossing the Rio Grande. Clouds will linger for a
bit before clearing from west to east overnight tonight, with mild
temperatures expected.

&&

.LONG TERM (Thursday through Wednesday)...
Pleasant weather will return on Thursday and should continue through
early next week. Northwest flow aloft overspreads the region tomorrow
on the back side of the upper level trough as it exits northeast
into the Ohio Valley. Zonal flow and subtle ridging builds in on
Friday and continues through Monday. During this time frame, expect
dry weather and generally near normal temperatures.

By Monday evening, the next upper level system makes landfall across
Southern California and heads northeast toward the four corners
region. Much of the west-central CONUS will be under the influence of
broad troughing by Tuesday evening into Wednesday, including South
Central Texas, and this may reintroduce chances for showers and
thunderstorms to the forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              59  81  60  80  58 /  30  -    0   0   0
Austin Bergstrom Intl Airport  59  81  59  80  57 /  40  -    0   0   0
New Braunfels Muni Airport     58  82  58  81  56 /  30   0   0   0   0
Burnet Muni Airport            56  78  57  77  57 /  30   0   0   0   0
Del Rio Intl Airport           57  88  60  87  61 /  10   0   0   0   0
Georgetown Muni Airport        59  80  58  79  58 /  30  -    0   0   0
Hondo Muni Airport             56  86  58  85  57 /  20   0   0   0   0
San Marcos Muni Airport        58  82  58  81  56 /  30   0   0   0   0
La Grange - Fayette Regional   61  81  60  81  58 /  40   0   0   0   0
San Antonio Intl Airport       59  83  61  82  58 /  30   0   0   0   0
Stinson Muni Airport           59  83  61  82  58 /  30   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight CDT tonight for Blanco-Burnet-
Gillespie-Hays-Llano-Travis-Williamson.

&&

Aviation...05
Short-Term/Long-Term...BMW
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 24, 2:25 PM CDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
225 PM CDT Wed Apr 24 2019

TXZ171>173-183>194-202>209-217>225-228-251015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
225 PM CDT Wed Apr 24 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Numerous to widespread showers and thunderstorms are expected
this afternoon and tonight across eastern portions of the area.
Some of these storms could produce locally heavy rainfall as well
as become severe.

A Flash Flood Watch is in effect for portions of the eastern Hill
Country and Austin metro area, where between 1 and 3 inches of
rainfall are forecast and isolated higher amounts up to 5 inches.
These isolated higher amounts of rainfall may produce localized
flash flooding. Particular areas of concern are smaller creeks and
streams that respond faster to heavy rain and low-water crossings.
Outside of the watch area, generally 1/2 to 2 inches of rainfall
is forecast.

There is also a slight risk some storms could become severe, with
damaging wind gusts and hail the primary threat. Isolated
tornadoes can not be ruled out. The greatest threat for severe
storms will occur this afternoon and evening across the I-35
corridor, and this evening and overnight across the Coastal
Prairies.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter are encourage to submit rainfall and severe weather
reports.

In the hours before

Special weather statement, Apr 24, 1:13 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
113 PM CDT Wed Apr 24 2019

TXZ186-187-203-204-241900-
Uvalde TX-Kerr TX-Medina TX-Bandera TX-
113 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA...BANDERA...
SOUTHEASTERN KERR AND EASTERN UVALDE COUNTIES UNTIL 200 PM CDT...

At 113 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vanderpool to near Knippa. Movement was
northeast at 40 mph.

Half inch hail will be possible with these storms.

Locations impacted include...
Medina, Uvalde, Hondo, Castroville, Bandera, Vanderpool, Tarpley,
Sabinal, Knippa, Lakehills, D'Hanis, Bandera Falls, New Fountain,
Quihi, Dunlay, Mico, Pipe Creek, Utopia, Hill Country State Natural
Area and Rio Medina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 2919 9977 2963 9965 2963 9960 2978 9960
      2988 9892 2929 9886
TIME...MOT...LOC 1813Z 213DEG 36KT 2978 9947 2927 9963

HUFFMAN
Special weather statement, Apr 24, 1:48 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
148 PM CDT Wed Apr 24 2019

TXZ171-188-190-241930-
Blanco TX-Gillespie TX-Llano TX-
148 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...EASTERN
GILLESPIE AND SOUTHWESTERN LLANO COUNTIES UNTIL 230 PM CDT...

At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fredericksburg, moving northeast at 40 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Fredericksburg, Gainesville, Stonewall, Blowout, Enchanted Rock State
Natural Area, Luckenbach, Cain City, Willow City, Rocky Hill, LBJ
State Park, Rocky Creek, Prairie Mountain, Hye, Blumenthal, Eckert,
Crabapple, Oxford and LBJ National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 3014 9893 3059 9893 3077 9850 3023 9849
TIME...MOT...LOC 1847Z 238DEG 35KT 3030 9882

PLATT
Special weather statement, Apr 24, 1:48 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
148 PM CDT Wed Apr 24 2019

TXZ209-241915-
Fayette TX-
148 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
215 PM CDT...

At 148 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shelby, or 15 miles east of La Grange, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Fayetteville, Round Top, Carmine, Willow Springs, Warrenton, Winedale
and Rek Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 2986 9666 2996 9679 3015 9668 3014 9665
      3013 9665 3011 9663 3008 9663 3006 9662
      3004 9662 2996 9657
TIME...MOT...LOC 1848Z 210DEG 29KT 2999 9664

HUFFMAN
Special weather statement, Apr 24, 2:20 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
220 PM CDT Wed Apr 24 2019

TXZ171-172-190-242000-
Blanco TX-Llano TX-Burnet TX-
220 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHEASTERN
LLANO AND SOUTHWESTERN BURNET COUNTIES UNTIL 300 PM CDT...

At 219 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blowout, or 8 miles west of Round Mountain, moving northeast at 35
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Burnet, Marble Falls, Kingsland, Round Mountain, Buchanan Dam,
Gainesville, Granite Shoals, Horseshoe Bay, Meadowlakes, Highland
Haven, Inks Lake State Park, Spicewood, Sandy, Rocky Creek, Longhorn
Cavern State Park, Cypress Mill, Smithwick, Cottonwood Shores and
Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake LBJ, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 3023 9854 3071 9856 3088 9810 3042 9813
TIME...MOT...LOC 1919Z 233DEG 28KT 3044 9849

PLATT
Local storm report, Apr 24, 2:41 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
241 PM CDT WED APR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             1 WNW HORSESHOE BAY     30.55N 98.38W
04/24/2019  E0.25 INCH       LLANO              TX   COCORAHS

&&

CVP
Special weather statement, Apr 24, 2:58 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
258 PM CDT Wed Apr 24 2019

TXZ172-173-192-242045-
Williamson TX-Burnet TX-Travis TX-
258 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILLIAMSON...NORTHWESTERN
TRAVIS AND CENTRAL BURNET COUNTIES UNTIL 345 PM CDT...

At 257 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Lago Vista, or 11 miles west of Cedar Park, moving
northeast at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Intense rainfall can also be expected with this storm. Rainfall
rates as high as 1 inch every 30 minutes have been observed.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Bertram, Anderson Mill,
Leander, Lakeway, Lago Vista, Bee Cave, West Lake Hills, Hudson Bend,
The Hills, Liberty Hill, Florence, Andice, Oatmeal, Mahomet,
Mansfield Dam and Jonestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 3032 9811 3077 9812 3089 9775 3030 9771
TIME...MOT...LOC 1957Z 234DEG 38KT 3057 9801

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 2:11 AM CDTSpecial Weather StatementEWXVal Verde34 min
Apr 24, 5:48 AM CDTSpecial Weather StatementEWXReal27 min
Apr 24, 7:10 AM CDTSpecial Weather StatementEWXReal35 min
Apr 24, 7:28 AM CDTSpecial Weather StatementEWXGillespie32 min
Apr 24, 8:53 AM CDTSpecial Weather StatementEWXBlanco52 min
Apr 24, 8:59 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson46 min
Apr 24, 9:20 AM CDTSpecial Weather StatementEWXKinney40 min
Apr 24, 9:41 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe49 min
Apr 24, 10:10 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca65 min
Apr 24, 10:21 AM CDTAreal Flood AdvisoryEWXGonzales3 hr
Apr 24, 10:50 AM CDTSpecial Weather StatementEWXKerr40 min
Apr 24, 10:59 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr61 min
Apr 24, 11:15 AM CDTSpecial Weather StatementEWXFayette45 min
Apr 24, 11:20 AM CDTSpecial Weather StatementEWXBandera40 min
Apr 24, 11:29 AM CDTSpecial Weather StatementEWXEdwards, Kinney46 min
Apr 24, 11:34 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 24, 11:39 AM CDTSpecial Weather StatementEWXKendall51 min
Apr 24, 11:48 AM CDTSpecial Weather StatementEWXLavaca42 min
Apr 24, 11:53 AM CDTSpecial Weather StatementEWXBlanco52 min
Apr 24, 12:03 PM CDTAreal Flood AdvisoryEWXFayette, Lavaca117 min
Apr 24, 12:04 PM CDTSpecial Weather StatementEWXFayette41 min
Apr 24, 12:11 PM CDTSpecial Weather StatementEWXComal49 min
Apr 24, 12:16 PM CDTSpecial Weather StatementEWXKendall44 min
Apr 24, 12:22 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real113 min
Apr 24, 12:24 PM CDTSpecial Weather StatementEWXFayette66 min
Apr 24, 12:54 PM CDTSpecial Weather StatementEWXKerr66 min
Apr 24, 12:58 PM CDTSpecial Weather StatementEWXFayette17 min
Apr 24, 1:13 PM CDTSpecial Weather StatementEWXBandera, Medina47 min
Apr 24, 1:48 PM CDTSpecial Weather StatementEWXGillespie42 min
Apr 24, 2:20 PM CDTSpecial Weather StatementEWXBurnet40 min
Apr 24, 2:44 PM CDTAreal Flood AdvisoryEWXBlanco, Kendall2 hr
Apr 24, 2:50 PM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
Apr 24, 2:58 PM CDTSpecial Weather StatementEWXWilliamson47 min
Apr 24, 3:47 PM CDTSpecial Weather StatementEWXWilliamson43 min
Apr 24, 5:12 PM CDTSpecial Weather StatementEWXDeWitt, Karnes63 min
Apr 24, 5:30 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca60 min
Apr 24, 6:25 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.